# SDR VNAA2024071511104

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 47,174 hours, 36,088 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932117
- Part serial: 19151H4393
- Condition: Unserviceable
- Location: Zone 200
- Part time: 47,174 hours, 36,088 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARK ON WINDSHIELD SENSOR CA SIDE LOWER SENSOR (BOTTOM) / T/S AND MEASURED THE RESISTANCE BETWEEN THE HEATER POWER TERMINALS (P1 AND P2) ON THE CA SIDE WINDSHIELD AND FOUND 40M OHMS (EXPECTED RESISTANCE WAS FROM 11OHMS TO 13.5OHMS) IAW CRJ700 AMM 56-11-01-400-801-A01-PSA, WDM 30-41-01. REMOVED THE CA SIDE WINDSHIELD IAW CRJ700 AMM 56-11-01-000-801-A01-PSA.
